# SDR ASAA2021040834529

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,243 hours, 14,675 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCP LOCKUP ON CLIMB -ALTITUDE ALERTING TONE/COULD NOT SILENCE -MCP ALT WINDOW INDICATING 50,000' PANEL UNLOCKED AFTER REACHING CRUISE LEVEL. GROUNDED - YES. ACCOMPLISHED BITE CHECK PER B737-800 AMM 22-11 TASK 803 OPS OK NO FURTHER ACTION TAKEN DEBRIEF.
